# SDR A6WA200340123

- Difficulty date: August 13, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STAB TRIM YELLOW CAUTION MESSAGE WOULD NOT RESET PER QRH.  MACH TRIM YELLOW CAUTION MESSAGE WOULD NOT RESET PRE QRH.  REMOVED AND REPLACED HORIZONTAL STAB TRIM CONTROL UNIT IAW 27-41-01, GROUND OPS CHECK GOOD.  (M)
